Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2011 | Journal Article | IST-REx-ID: 3781
Fasy, B. T. (2011). The difference in length of curves in R^n. Acta Sci. Math. (Szeged), 77(1–2), 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner, H., & Kerber, M. (2011). Covering and packing with spheres by diagonal distortion in R^n. In C. Calude, G. Rozenberg, & A. Salomaa (Eds.), Rainbow of Computer Science (Vol. 6570, pp. 20–35). Springer. https://doi.org/10.1007/978-3-642-19391-0_2
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen, C., & Freedman, D. (2010). Topology noise removal for curve  and surface evolution. In Conference proceedings MCV 2010 (Vol. 6533, pp. 31–42). Beijing, China: Springer. https://doi.org/10.1007/978-3-642-18421-5_4
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795 | OA
Edelsbrunner, H., Morozov, D., & Patel, A. (2010). The stability of the apparent contour of an orientable 2-manifold. In Topological Data Analysis and Visualization: Theory, Algorithms and Applications (pp. 27–42). Springer. https://doi.org/10.1007/978-3-642-15014-2_3
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
Bendich, P., Edelsbrunner, H., Morozov, D., & Patel, A. (2010). The robustness of level sets (Vol. 6346, pp. 1–10). Presented at the ESA: European Symposium on Algorithms, Liverpool, UK: Springer. https://doi.org/10.1007/978-3-642-15775-2_1
View | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed